# SDR DL757070026

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 69,645 hours, 35,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: R-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED DURING AD INSPECTION, LOCATED ON R2 PASSENGER DOOR.  REPAIRED PER DELTA ERA 459424-14 REV A.
